# SDR UIEA201000179

- Difficulty date: June 23, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/E INBD MID FLAP INBD L/E SKIN PANEL WBL 137.55 WITH A GOUGE HOLE/DAMAGE (ONE FACE SKIN AND HONEYCOMB DAMAGE WITHOUT INTERNAL SKIN DAMAGE MEASURING 1.0 IN X 10.0 IN. "TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS OF EO 4457A195. SCHEDULE REPEAT INSPECTIONS EVERY A-CHECK AND PERMANENT REPAIR AT THE NEXT C-CHECK AFTER PART 1. "
